On the asymptotic behaviour of random recursive trees in random environments. Borovkov, K. A. & Vatutin, V. A. Advances in applied probability, 38(4):1047–1070, Cambridge University Press, 2006.
bibtex   
@article{BV06,
	Author = {Borovkov, K. A. and Vatutin, V. A.},
	Journal = {Advances in applied probability},
	Number = {4},
	Pages = {1047--1070},
	Publisher = {Cambridge University Press},
	Title = {On the asymptotic behaviour of random recursive trees in random environments},
	Volume = {38},
	Year = {2006}}

Downloads: 0